Rey, C.A."Elliptic equations with critical exponent on a torus invariant region of 3" (2019) Communications in Contemporary Mathematics. 21(2)
Estamos trabajando para incorporar este artículo al repositorio
Consulte el artículo en la página del editor
Consulte la política de Acceso Abierto del editor


We study the multiplicity of positive solutions of a Brezis-Nirenberg-type problem on a region of the three-dimensional sphere, which is invariant by the natural torus action. In the paper by Brezis and Peletier, the case in which the region is invariant by the SO(3)-action is considered, namely, when the region is a spherical cap. We prove that the number of positive solutions increases as the parameter of the equation tends to -∞, giving an answer to a particular case of an open problem proposed in the above referred paper. © 2019 World Scientific Publishing Company.


Documento: Artículo
Título:Elliptic equations with critical exponent on a torus invariant region of 3
Autor:Rey, C.A.
Filiación:Departamento de Matemática, Universidad de Buenos Aires Ciudad Universitaria, Pabellón I, Buenos Aires, C1428EGA, Argentina
Palabras clave:Brezis-Nirenberg problem; Nonlinear elliptic equations; Yamabe equation
Título revista:Communications in Contemporary Mathematics
Título revista abreviado:Commun. Contemp. Math.


  • Alexakis, S., Mazzeo, R., Renormalized area and properly embedded minimal surfaces in hyperbolic 3-manifolds (2010) Comm. Math. Phys., 297 (3), pp. 621-651. , arXiv:0802.2250
  • Anderson, M., L2 curvature and volume renormalization of the ahe metrics on 4-manifolds (2001) Math. Res. Lett., 8, pp. 171-188. , arXiv:math/0011051
  • Andersson, L., Chrúsciel, P.T., Friedrich, H., On the regularity of solutions to the yamabe equation and the existence of smooth hyperboloidal initial data for Einstein's field equations (1992) Comm. Math. Phys., 149 (3), pp. 587-612. , arXiv:0802.2250
  • Astaneh, A.F., Berthiere, C., Fursaev, D., Solodukhin, S.N., (2017) Holographic Calculation of Entanglement Entropy In The Presence of Boundaries, , preprint. arXiv: 1703.04186
  • Baum, H., Juhlrfaut, A., (2010) Conformal Differential Geometry: Q-Curvature and Conformal Holonomy, , Birkhäuser
  • Ben-Ami, O., Carmi, D., On Volumes of Subregions In Holography And Complexity, , arXiv:1609.02514
  • Branson, T.P., Sharp inequalities, the functional determinant, and the complementary series (1995) Trans. Amer. Math. Soc., 347 (10), pp. 3671-3742
  • Branson, T.P., Orsted, B., Explicit functional determinants in four dimensions (1991) Proc. Amer. Math. Soc., 113, pp. 669-682
  • Brown, A.R., Roberts, D.A., Susskind, L., Swingle, B., Zhao, Y., Holographic complexity equals bulk action? (2016) Phys. Rev. Lett., 116, p. 191301. , arXiv:1509.07876
  • Chang, S.Y.A., Qing, J., The zeta functional determinants on manifolds with boundary. I. The formula (1997) J. Funct. Anal., 147, pp. 327-362
  • Chang, S.Y.A., Qing, J.J., Yang, P., On the renormalized volumes for conformally compact Einstein manifolds (2008) J. Math. Sci. (NY)., 149, pp. 1755-1769. , arXiv:math/0512376
  • Cherrier, P., Problèmes de Neumann non linéaires sur les variétés riemanniennes (1984) J. Funct. Anal., 57 (2), pp. 154-206
  • Fefferman, C., Graham, C.R., Q-curvature and poincaré metrics (2002) Math. Res. Lett., 9 (2-3), pp. 139-151. , arXiv:math/0110271
  • Fischetti, S., Wiseman, T., (2016) A Bound On Holographic Entanglement Entropy From Inverse Mean Curvature Flow, , preprint. arXiv:1612.04373
  • Glaros, M., Gover, A.R., Halbasch, M., Waldron, A., (2015) Singular Yamabe Problem Willmore Energies, , preprint. arXiv:1508.01838
  • Gover, A.R., Conformal dirichlet-neumann maps and poincaré-Einstein manifolds (2007) Symmetry Integrab. Geom. Methods Appl., 3, pp. 100-121. , arXiv:0710.2585
  • Gover, A.R., Einstein, A., And poincaré-Einstein manifolds in riemannian signature (2010) J. Geom. Phys., 60 (2), pp. 182-204. , arXiv:0803.3510
  • Gover, A.R., Peterson, L., (2018) Conformal Boundary Operators, T-Curvatures, And Conformal Fractional Laplacians of Odd Order, , preprint. arXiv:1802.08366
  • Gover, A.R., Waldron, A., Boundary calculus for conformally compact manifolds (2014) Indiana Univ. Math. J., 63 (1), pp. 119-163. , arXiv: 1104.2991
  • Gover, A.R., Waldron, A., Submanifold conformal invariants and a boundary yamabe problem (2015) Extended Abstracts Fall 2013, Trends in Mathematics, pp. 21-26. , Birkhäuser
  • Gover, A.R., Waldron, A., (2015) Conformal Hypersurface Geometry Via A Boundary Loewner-Nirenberg-Yamabe Problem, , preprint. arXiv:1506.02723
  • Gover, A.R., Waldron, A., Renormalized volume (2017) Comm. Math. Phys., 354 (3), pp. 1205-1244. , arXiv: 1603.07367
  • Gover, A.R., Waldron, A., (2016) A Calculus For Conformal Hypersurfaces And New Higher Willmore Energy Functionals, , preprint. arXiv:1611.04055
  • Graham, C.R., Volume and area renormalizations for conformally compact Einstein metrics (2000) Rend. Circ. Mat. Palermo, 2, pp. 31-42. , arXiv:math/9909042
  • Graham, C.R., (2016) Volume Renormalization For Singular Yamabe Metrics, , preprint; arXiv: 1606.00069
  • Graham, C.R., Witten, E., Conformal anomaly of submanifold observables in ads/cft correspondence (1999) Nuclear Phys. B, 546 (1-2), pp. 52-64. , arXiv:hep-Th/9901021
  • Gubser, S.S., Klebanov, I.R., Polyakov, A.M., Gauge theory correlators from non-critical string theory (1998) Phys. Lett. B, 428, pp. 105-114. , arXiv:hep-Th/9802109
  • Henningson, M., Skenderis, K., The holographic weyl anomaly (1998) J. High Energy Phys., 1998, p. 12p. , Paper No. 23.; arXiv:hep-Th/hep-Th9806087
  • Maldacena, J., The large n limit of superconformal field theories and supergravity (1998) Adv. Theor. Math. Phys., 2, pp. 231-252. , arXiv:hep-Th/9711200
  • Ndiaye, C.B., Conformal metrics with constant q-curvature for manifolds with boundary (2008) Comm. Anal. Geom., 16, pp. 1049-1124
  • Ndiaye, C.B., Constant t-curvature conformal metrics on 4-manifolds with boundary (2009) Pacific J. Math., 240, pp. 151-184. , arXiv:0708.0732
  • Ndiaye, C.B., Q-curvature flow on 4-manifolds with boundary (2011) Math. Z., 269, pp. 83-114. , arXiv:0708.2029
  • Seshadri, N., Volume renormalization for complete Einstein-kähler metrics (2007) Differential Geom. Appl., 25, pp. 356-379. , arXiv:math/0404455
  • Solodukhin, S.N., (2015) Boundary Terms of Conformal Anomaly, , preprint;arXiv: 1510.04566
  • Stafford, R., (2005) Tractor Calculus And Invariants For Conformal Sub-Manifolds, , Master's thesis, University of Auckland
  • Vyatkin, Y., (2013) Manufacturing Conformal Invariants of Hypersurfaces, , Ph.D. thesis, University of Auckland
  • Witten, E., Anti de sitter space and holography (1998) Adv. Theor. Math. Phys., 2, pp. 253-291. , arXiv:hep-Th/9802150


---------- APA ----------
(2019) . Elliptic equations with critical exponent on a torus invariant region of 3. Communications in Contemporary Mathematics, 21(2).
---------- CHICAGO ----------
Rey, C.A. "Elliptic equations with critical exponent on a torus invariant region of 3" . Communications in Contemporary Mathematics 21, no. 2 (2019).
---------- MLA ----------
Rey, C.A. "Elliptic equations with critical exponent on a torus invariant region of 3" . Communications in Contemporary Mathematics, vol. 21, no. 2, 2019.
---------- VANCOUVER ----------
Rey, C.A. Elliptic equations with critical exponent on a torus invariant region of 3. Commun. Contemp. Math. 2019;21(2).